Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2005, Volume 78, Issue 5, Pages 727–744 (Mi mz2636)  

This article is cited in 2 scientific papers (total in 2 papers)

Asymptotics of Information Entropy for the Two-Dimensional Analog of the Relativistic Hydrogen Atom in the Kozlov–Nikishin Model

M. A. Prikhod'ko

M. V. Lomonosov Moscow State University

Abstract: For the two-dimensional Lorentz-invariant model of the hydrogen atom, we obtain wave functions of bound states in coordinate representation and, for nonexcited (in time) states, also in momentum representation. For such states, the short-wave asymptotics of the information entropy is studied.

DOI: https://doi.org/10.4213/mzm2636

Full text: PDF file (268 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2005, 78:5, 677–692

Bibliographic databases:

UDC: 517.958
Received: 07.02.2005
Revised: 30.03.2005

Citation: M. A. Prikhod'ko, “Asymptotics of Information Entropy for the Two-Dimensional Analog of the Relativistic Hydrogen Atom in the Kozlov–Nikishin Model”, Mat. Zametki, 78:5 (2005), 727–744; Math. Notes, 78:5 (2005), 677–692

Citation in format AMSBIB
\Bibitem{Pri05}
\by M.~A.~Prikhod'ko
\paper Asymptotics of Information Entropy for the Two-Dimensional Analog of the Relativistic Hydrogen Atom in the Kozlov--Nikishin Model
\jour Mat. Zametki
\yr 2005
\vol 78
\issue 5
\pages 727--744
\mathnet{http://mi.mathnet.ru/mz2636}
\crossref{https://doi.org/10.4213/mzm2636}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2252953}
\zmath{https://zbmath.org/?q=an:1108.81052}
\elib{https://elibrary.ru/item.asp?id=9173129}
\transl
\jour Math. Notes
\yr 2005
\vol 78
\issue 5
\pages 677--692
\crossref{https://doi.org/10.1007/s11006-005-0171-3}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000234150200009}
\elib{https://elibrary.ru/item.asp?id=14390977}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-28744436030}


Linking options:
  • http://mi.mathnet.ru/eng/mz2636
  • https://doi.org/10.4213/mzm2636
  • http://mi.mathnet.ru/eng/mz/v78/i5/p727

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Prikhod'ko, “Information entropy of the relativistic Kozlov–Nikishin model”, Theoret. and Math. Phys., 148:3 (2006), 1251–1263  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. Ya. V. Tatarinov, “Formalism of the relativistic dynamics of several point masses and orbit precession in the “ball–point” problem”, Theoret. and Math. Phys., 166:3 (2011), 369–384  mathnet  crossref  crossref  mathscinet  adsnasa  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:329
    Full text:141
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021